# SDR KBMA99409

- Difficulty date: January 9, 2001
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N53SH
- Make and model: Snias AS350B2
- Aircraft serial: 2009
- Aircraft time: 4,844 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 5070209180516
- Part serial: 5601
- Condition: Precesses
- Location: Cockpit
- Part time: 4,844 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRECESSING AT 30 DEGREES.
